MathSciNet Relay Station
MathSciNet bibliographic data
MR1081100 (93g:46015) 46B20 (41A30)
Vanderwerff, J. Smooth approximations in Banach spaces. Proc. Amer. Math. Soc. 115 (1992), no. 1, 113–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement